Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 368702, 7 pages
http://dx.doi.org/10.1155/2014/368702
Research Article

A Note on the Rate of Strong Convergence for Weighted Sums of Arrays of Rowwise Negatively Orthant Dependent Random Variables

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 24 April 2014; Accepted 3 August 2014; Published 20 August 2014

Academic Editor: Baodong Zheng

Copyright © 2014 Qingxia Zhang and Dingcheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Volodin, “On the Kolmogorov exponential inequality for negatively dependent random variables,” Pakistan Journal of Statistics, vol. 18, no. 2, pp. 249–254, 2002. View at Google Scholar · View at MathSciNet
  3. N. Asadian, V. Fakoor, and A. Bozorgnia, “Rosental's type inequalities for negatively orthant dependent random variables,” Journal of Iranian Statistical Society, vol. 5, no. 1-2, pp. 66–75, 2006. View at Google Scholar
  4. M. Amini and A. Bozorgnia, “Complete convergence for negatively dependent random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 121–126, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Amini, H. Zarei, and A. Bozorgnia, “Some strong limit theorems of weighted sums for negatively dependent generalized Gaussian random variables,” Statistics & Probability Letters, vol. 77, no. 11, pp. 1106–1110, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Kuczmaszewska, “On some conditions for complete convergence for arrays of rowwise negatively dependent random variables,” Stochastic Analysis and Applications, vol. 24, no. 6, pp. 1083–1095, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. H. Zarei and H. Jabbari, “Complete convergence of weighted sums under negative dependence,” Statistical Papers, vol. 52, no. 2, pp. 413–418, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Y. Wu and D. Zhu, “Convergence properties of partial sums for arrays of rowwise negatively orthant dependent random variables,” Journal of the Korean Statistical Society, vol. 39, no. 2, pp. 189–197, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Q. Wu, “Complete convergence for negatively dependent sequences of random variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 507293, 10 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. H. Sung, “A note on the complete convergence for arrays of dependent random variables,” Journal of Inequalities and Applications, vol. 2011, article 76, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. X. Wang, S. Hu, and W. Yang, “Complete convergence for arrays of rowwise negatively orthant dependent random variables,” RACSAM, vol. 106, no. 2, pp. 235–245, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. W. Huang and D. C. Wang, “A note on the strong limit theorem for weighted sums of sequences of negatively dependent random variables,” Journal of Inequalities and Applications, vol. 2012, article 233, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z. D. Bai and P. E. Cheng, “Marcinkiewicz strong laws for linear statistics,” Statistics & Probability Letters, vol. 46, no. 2, pp. 105–112, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. Cuzick, “A strong law for weighted sums of i.i.d.\ random variables,” Journal of Theoretical Probability, vol. 8, no. 3, pp. 625–641, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. S. H. Sung, “On the strong convergence for weighted sums of random variables,” Statistical Papers, vol. 52, no. 2, pp. 447–454, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. X. Tang, “Strong convergence results for arrays of rowwise pairwise NQD random variables,” Journal of Inequalities and Applications, vol. 2013, article 102, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. Cai, “Strong laws for weighted sums of NA random variables,” Metrika, vol. 68, no. 3, pp. 323–331, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Bozorgnia, R. F. Patterson, and R. L. Taylor, “Limit theorems for dependent random variables,” in World Congress of Nonlinear Analysts '92, Vol. I-IV (Tampa, FL, 1992), pp. 1639–1650, de Gruyter, Berlin, Germany, 1996. View at Google Scholar · View at MathSciNet
  19. S. H. Sung, “On the strong convergence for weighted sums of ρ*- mixing random variables,” Statistical Papers, vol. 54, pp. 773–781, 2013. View at Google Scholar